Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homotopy properties of the space of homeomorphisms on $ P\sp{2}$ and the Klein bottle


Author: Mary-Elizabeth Hamstrom
Journal: Trans. Amer. Math. Soc. 120 (1965), 37-45
MSC: Primary 55.60; Secondary 57.55
MathSciNet review: 0184234
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.60, 57.55

Retrieve articles in all journals with MSC: 55.60, 57.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0184234-3
PII: S 0002-9947(1965)0184234-3
Article copyright: © Copyright 1965 American Mathematical Society